# SDR SIMA20160402001

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 31,742 hours, 29,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Defective
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON ROLL OUT AT 80KTS, RECEIVED ADVISORY CARGO DOOR OPEN.  TAKEOFF ABORTED.  RETURNED TO GATE.  GND PERSONNEL REVISED DOOR.  DOOR INDICATION ON MFD FLICKERING GREEN TO RED & EICAS MSG KEPT DISPLAYING.  VERIFIED BAG DOOR CLOSES & LATCHES FLUSH AS REQUIRED IAW MEL 52-05.   BAG DOOR INDICATION INTERMITTENT.  R & R DAMAGED LEVER ON AFT BAGGAGE DOOR MICROSWITCH & ADJUSTED MICROSWITCH.  COMPLIED WITH BAGGAGE DOOR OPERATIONS CHECK IAW AMM 52-76-00 MEL ITEM RESTORED.
